# SDR 2009FA0001059

- Difficulty date: November 5, 2009
- Submitted: December 18, 2009
- Operation: General aviation
- Aircraft: N36282
- Make and model: Piper PA-28R-201
- Aircraft serial: 28R7837271
- Engine: Lyc IO360A1C
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 500X5
- Condition: Cut
- Location: Tire
- Part time: 29 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIRE WENT FLAT ON "PUSH BACK".  TIRE WAS OK BUT CHANGED.  TUBE LEAKIN ON SIDEWALL NEAR STEM.  (K)
